MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Respiratory Insufficiency (4462); Insufficient Information (4580)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the patient was sedated under monitored anesthesia care (mac).It was noted that the patient had a big belly and hard time breathing.The patient was flipped over and the physician decided to abort the case.The patient was stable postoperatively and there were no further issues.
 
Additional Manufacturer Narrative
At this time the returned device is currently undergoing technical analysis and the investigation is not yet complete.
 
Event or Problem Description
It was reported that during a procedure, the patient was sedated under monitored anesthesia care (mac).It was noted that the patient had a big belly and hard time breathing.The patient was flipped over and the physician decided to abort the case.There was also an issue with the probe not being recognized by the generator, so a second probe was opened.However, no ablation was performed prior to the aborted procedure.The probe issue was not related to the cause of the aborted procedure.The patient was stable postoperatively and there were no further issues.
 
Additional Manufacturer Narrative
The returned probe was analyzed, however, the technical analysis was unable to confirm the reported observation with testing of the product return.The probe placement was detected when connected into both the generator and the phantom gel.A simulated ablation was completed without any anomalies.The probe exhibits normal characteristics.
 
Event or Problem Description
It was reported that during a procedure, the patient was sedated under monitored anesthesia care (mac).It was noted that the patient had a big belly and hard time breathing.The patient was flipped over and the physician decided to abort the case.There was an issue with the probe not being recognized by the generator, so a second probe was opened.However, no ablation was performed prior to the aborted procedure.The patient was stable postoperatively and there were no further issues.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21845084
Report Number3006630150-2025-02501
Device Sequence Number18466841
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)260904(10)109168858
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number109168858
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer05/13/2025
06/27/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date06/11/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown